MathSciNet Relay Station
MathSciNet bibliographic data
MR770556 (85m:22003) 22A10
Fleischer, Isidore; Traynor, Tim Continuity of homomorphisms on a Baire group. Proc. Amer. Math. Soc. 93 (1985), no. 2, 367–368.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement